# SDR COMA0160012

- Difficulty date: December 24, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 9,553 hours, 9,711 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CONFIG SPOILERONS WARNING DURING T/O.  COULD NOT DUPLICATE.  FOUND NO FAULT CODES IN COMPUTER.
